# SDR SWAA950619

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Outflow Vlv
- Part number: 7110033
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT 35,000 FEET, EXPERIENCED CABIN ALTITUDE ALERT WARNING.  CREW WAS UNABLE TO CONTROL CABIN PRESSURE USING STANDBY OR MANUAL MODES.  INITIATED EMERGENCY DESCENT TO 15,000 FEET WHERE CREW REGAINED CONTROL OF PRESSURE.  AIRCRAFT MADE AN UNEVENTFUL LANDING AT SJC.  INSPECTED AND PERFORMED PRESSURE CONTROL TEST WITH NO DEFECTS NOTED.  REPLACED MAIN OUTFLOW VALVE, O/H PRESSURE CONTROL PANEL AND PRESSURE CONTROLLER PER BOEING M/M.
